MAUDE Adverse Event Report: MEDSOURCE LABS LLC MCKESSON; MCKESSON PUSH BUTTON BC SAFETY IV CATHETER, YELLOW, 24G X 3/4"

MEDSOURCE LABS LLC MCKESSON; MCKESSON PUSH BUTTON BC SAFETY IV CATHETER, YELLOW, 24G X 3/4"
Model Number 200-IVRWB2434
Medical Device Problem Codes Activation Failure (3270); Fail-Safe Did Not Operate (4046)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the batch manufacturing records for the reported lot was completed.The review did not identify any deviations during manufacturing or testing, and all documented parameters were within the approved specification limits.Retained samples from the same lot were also investigated for visual inspection and functional testing of the safety mechanism.During the testing of the retained samples from the same lot, no manufacturing defects were observed.All results were found to be within the specified limits.No root cause could be identified.The supplier gave the following potential root causes: manufacturing defects: - the spring mechanism may be damaged, jammed, or not assembled properly, preventing full retraction.- may be an improper inspection carried out by the quality inspector during the in-process testing stage.User error: - the device may not have been handled in accordance with the manufacturer's instructions.- safety mechanism may have failed due to mishandling by the user/health professional.
 
Event or Problem Description
It was reported by the customer that the needle is not retracting properly.

Brand Name
MCKESSON
Common Device Name
MCKESSON PUSH BUTTON BC SAFETY IV CATHETER, YELLOW, 24G X 3/4"
Manufacturer (Section D)
MEDSOURCE LABS LLC
8600 shelby court
chanhassen MN 55317
MDR Report Key25491418
Report Number3003674698-2026-01221
Device Sequence Number10439214
Product Code FOZ
UDI-Device Identifier10612479268149
UDI-Public10612479268149
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K223788
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number200-IVRWB2434
Device Catalogue Number200-IVRWB2434
Device Lot Number50548/0337
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Initial Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown